MAUDE Adverse Event Report: TRILLIANT SURGICAL PETITE MPJ GRIDLOCK PLATE; BONE PLATE

TRILLIANT SURGICAL PETITE MPJ GRIDLOCK PLATE; BONE PLATE
Model Number 300-52-004
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon implanted a 300-52-004 petite mpj plate on (b)(6) 2017.The patient came in reporting pain and the surgeon utilized x-rays to discover that the plate was broken and no fusion had occurred.The revision surgery was performed on (b)(6) 2018.According to trilliant's sales representative at the case, the surgeon removed the lag screw and the entire 300-52-004 petite plate and associated screws lifted off the surgical site without the use of the 310-30-003 gridlock driver.The surgeon utilized another companies hardware in the revision surgery.The 300-52-004 petite gridlock plate and associated screws have been retained by the facility as the surgeon wanted to review the hardware with the patient.Trilliant has requested to receive the parts back after the surgeon has finished reviewing the hardware.

Brand Name
PETITE MPJ GRIDLOCK PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key7367929
Report Number3007420745-2018-00003
Device Sequence Number13720121
Product Code HRS
UDI-Device Identifier00812926025353
UDI-Public(01)00812926025353(10)TSL004509
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number300-52-004
Device Catalogue Number300-52-004
Device Lot NumberTSL004509
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR